# SDR ASAA2013052895002

- Difficulty date: May 28, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 47,650 hours, 26,708 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 65C339324
- Condition: Corroded
- Location: Bs 698
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL MANIFOLD ASSY LOWER FWD STRUCTURE HAS BARE METAL AND SURFACE CORRODED, FWD AND AFT SIDES.  ACFT GROUNDED.  BLENDED CORROSION, FOUND TO BE 100 MATERIAL LOSS IAW SRM 53-60-71.  FABRICATED NEW LOWER FWD STRUCTURE IAW SRM 51-40-02.   INSTALLED NEW LOWER FWD STRUCTURE IAW SRM 51-40-02.
